STRYKER ORTHOPAEDICS-MAHWAH 28MM +4 LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
6260-9-228 |
| Medical Device Problem Codes |
Degraded (1153); Material Deformation (2976)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
02/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
Event or Problem Description
As reported: "eccentric wear, [an mdm/adm liner construct and femoral head were] revised to 36e x3 liner and ceramic head".